Recognizable sets of finite bilabelled transition systems

Arnold, André: Recognizable sets of finite bilabelled transition systems. Acta cybernetica, (9) 4. pp. 333-347. (1990)

[img] Cikk, tanulmány, mű
cybernetica_009_numb_004_333-347.pdf

Download (836kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1990
Volume: 9
Number: 4
Page Range: pp. 333-347
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 346-347.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12478

Actions (login required)

View Item View Item